MathSciNet Relay Station
MathSciNet bibliographic data
MR116158 (22 #6953) 40.00 (39.00)
Wynn, P. Converging factors for continued fractions. I, II. Numer. Math. 1 1959 272–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement